# SDR CA110323005

- Difficulty date: February 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 8,083 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4370
- Condition: Failed
- Location: Engine
- Part time: 57 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT EXPERIENCED ENG VIBRATION DURING CLIMB OUT & ELECTED TO CARRY OUT A MAGNETO CHECK.  THE NR 2 RT MAGNETO FAILED COMPLETELY.  THE PILOT ELECTED TO RETURN TO BASE.  MX CONFIRMED THE FAILURE & REMOVED THE MAGNETO FOR RETURN TO THE MFG FOR WARRANTY.  A STRIP REPORT HAS BEEN REQUESTED & WILL BE FORWARDED ON RECEIPT.  PLEASE REFER TO SDR 20110323005.
